# SDR DALA1203250674

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1012
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FRAME AT BS 1420 BETWEEN STRINGERS 25 AND 27 LT WAS FOUND TO BE DENTED.  (DAMAGE EXCEEDS ALLOWABLE LIMITS IAW B757-200 SRM 53-00-01 FIG 101. - NO DENTS ALLOWED IN FRAME FLANGE).  FRAME TO BE REPAIRED IAW B757-200SRM 53-00-07 FIG 20A DETAIL III.  CAUSE OF DEFECT WAS UNDETERMINED.  DOCUMENTED ON NON-ROUTINE 42809.
